MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN
Model Number H74912044208070
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 02jul2025.It was reported that the stent unable to advance in anatomy.The 70% stenosed target lesion was located in the mildly tortuous and non-calcified venous artery.After predilation, the stenosis was 40%.A 20x80x75cm venous wallstent self-expanding was selected for use.During the procedure, it was noted that the device was unable to advance in the anatomy.The procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed damaged distal stent wires.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned with the stent partially deployed on the delivery system.The distal stent wires were noted to be damaged.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile inspection found multiple kinks to the sheath of the device.No other issues were identified during the product analysis.

Brand Name
VENOUS WALLSTENT?
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22615429
Report Number2124215-2025-49212
Device Sequence Number20198252
Product Code QAN
UDI-Device Identifier08714729979647
UDI-Public(01)08714729979647(17)250810(10)32197598
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberH74912044208070
Device Catalogue NumberH74912044208070
Device Lot Number0032197598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown